# SDR ASAA2017040320351

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 41,148 hours, 12,059 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, THE NR 1 FMC FAILED FOR APPROXIMATELY 30 SECONDS THEN RESUMED NORMAL OPERATION.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61 TASK 836 SUCCESSFULLY.  NORMAL FMC OPERATION ON BOTH NR 1 & 2 FLIGHT MANAGEMENT COMPUTERS. CHECKS GOOD FOR SERVICE.
